Health Star Night Time Sleep-Aid contains 72 caplets.
From the Manufacturer’s Label:
Relieves occasional sleeplessness. For adults and children 12 years of age and over.
Active ingredient: Diphenhydramine HCl 25 mg (night sleep aid).
Compare to active ingredient of Nytol®.
About Puritan’s Pride
For more than 45 years, Puritan's Pride has helped families achieve a lifestyle of wellness. Our vitamins and supplements are made with care from the highest quality ingredients. They are tested or inspected as many as 15 times throughout the manufacturing process. That's why you can shop with confidence. We take pride in our products and helping customers feel their best.
|Active Ingredient (In each caplet): Diphenhydramine HCI 25 mg|